# SDR SWAA2025060266041

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STUB FRAME BS 294.5 +8.5'; ABOVE SEAL DEPRESSOR; BETWEEN S-8R AND S-9R; LENGTH 1.6' (MARKED)<[01] REMOVED AND REPLACED STUB FRAME AT FWD SERVICE DOOR UPPER FWD AREA PER SRM 51-40-02; SRM 53-10-01-2R-6 REP 6 AND DWG 141A8370 REV D;[02] CORRECTIVE ACTION COMPLETED.
